MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubricath® Temperature Sensing Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubricath® Temperature Sensing Foley Catheter
Catalog Number 119416M
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Discomfort (2330); Insufficient Information (4580)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that after placing temperature sensing foley catheter the rn discovered that the temperature probe appeared damaged and/or crushed.The foley catheter was removed, and a new foley catheter was placed that had a functional temperature probe.The patient experienced discomfort due to the removal and replacement of the foley catheter.There is no known harm to the patient at this time.Per customer via email on (b)(6) 2026 the lot number is nglq0447 and serial number (b)(6).Upon discovery of the temp probe being damaged and nonfunctional, the foley catheter had to be removed and replaced.This caused a delay in care and discomfort to the patient due to the removal and replacement of the catheter.
 
Additional Manufacturer Narrative
The investigation did not reveal any additional findings as the sample was not available to allow for further evaluation.Our team conducted a review of the reported event using all available information to ensure the continued safety and performance of the product.The investigation has been completed and determined that this issue represents a known failure mode, which has been previously assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be actively monitored as part of our ongoing post-market surveillance activities in compliance with regulatory requirements and company procedures.Udi format updated with available product information per gudid.H11: section a through f.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Lubricath® Temperature Sensing Foley Catheter
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25826332
Report Number1018233-2026-04664
Device Sequence Number15887848
Product Code EZC
UDI-Device Identifier00801741046148
UDI-Public(01)00801741046148(17)280531(10)NGLQ0447
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119416M
Device Lot NumberNGLQ0447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer09/10/2026
09/15/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date09/11/2026
09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexUnknown